Join the Meeting Place for Moms!
Talk to other moms, share advice, and have fun!

(minimum 6 characters)

mirena question...

So I got the Mirena put in about a month ago and I still haven't stopped spotting, and on top of that I can feel it and if I lay on my stomach it hurts.... is this normal?

Answer Question
 
June_Mama09

Asked by June_Mama09 at 4:34 PM on Sep. 1, 2009 in Babies (0-12 months)

Level 26 (26,054 Credits)
Answers (3)
  • That is normal, they should have given you an informational packet that told you all these things.
    Anonymous

    Answer by Anonymous at 4:37 PM on Sep. 1, 2009

  • yes its normal i have spotting 8 months later and cramping at times and when i sit i think i feel something
    peytonJJ27

    Answer by peytonJJ27 at 4:47 PM on Sep. 1, 2009

  • the spotting is normal, but i have never felt anything there before...
    MomNbabyGirl009

    Answer by MomNbabyGirl009 at 5:30 PM on Sep. 1, 2009

Join CafeMom now to contribute your answer and become part of our community. It's free and takes just a minute.